# SDR 95ZZZX2800

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5740L
- Make and model: Bell 206L-1
- Aircraft serial: 45459
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 206010765001
- Condition: Worn
- Location: T/R Blade Root
- Part time: 301 hours
- Component: 206011810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND BEARINGS WORN BEYOND LIMITS.
